Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 10, 2011, 4:07 PM EDT for Bath County, Fleming County, Kentucky. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 4:07 PM EDT (20:07 UTC)
- Expired
- May 10, 2011, 5:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bath County, KY, Fleming County, KY
The radar
The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:45 PM EDT | HAIL 1 | Bethel, KY | HAIL OCCURRED BETWEEN 445 AND 510 PM. HAIL RANGED IN SIZE FROM PEA TO QUARTER. |
| May 10, 5:05 PM EDT | HAIL 0.5 | Sherburne, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
471
WUUS53 KJKL 102007
SVRJKL
KYC011-069-102100-
/O.NEW.KJKL.SV.W.0124.110510T2007Z-110510T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 500 PM EDT
* AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES NORTHWEST OF COWAN...OR 13 MILES NORTHEAST OF CYNTHIANA...AND
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...COWAN...NEPTON...ELIZAVILLE...CRAINTOWN...PECKS
RIDGE...DALESBURG...MOUNT CARMEL...BETHEL...TILTON...
PLEASUREVILLE...SHERBURNE...FOXPORT...POPLAR PLAINS...
WALLINGFORD...PEBBLE...FAIRVIEW AND EWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8363 3850 8360 3843 8357 3820 8379
3826 8390 3830 8386 3833 8385 3835 8391
3841 8394 3844 8399 3845 8399 3850 8394
3847 8386 3853 8368
TIME...MOT...LOC 2006Z 310DEG 25KT 3848 8408
WIND...HAIL 60MPH 1.50IN
$$
SHALLENBERGER3 follow-up statements
905
WWUS53 KJKL 102020
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT TUE MAY 10 2011
KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
420 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND WEST CENTRAL FLEMING COUNTIES UNTIL 500 PM EDT...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
WEST OF FLEMINGSBURG...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COWAN AROUND 435 PM EDT.
PECKS RIDGE AND CRAINTOWN AROUND 450 PM EDT.
SHERBURNE...BETHEL...PEBBLE AND TILTON AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EWING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3845 8389 3840 8379 3833 8366 3820 8379
3826 8390 3830 8386 3833 8385 3835 8391
3841 8394 3844 8399 3845 8399 3848 8396
TIME...MOT...LOC 2020Z 317DEG 17KT 3842 8401
WIND...HAIL 60MPH 1.75IN
$$
KAS398
WWUS53 KJKL 102033
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT TUE MAY 10 2011
KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
433 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND WESTERN FLEMING COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COWAN...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PECKS RIDGE AROUND 445 PM EDT.
SHERBURNE AROUND 450 PM EDT.
BETHEL AROUND 455 PM EDT.
PEBBLE AROUND 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3840 8391 3837 8380 3830 8369 3820 8379
3826 8390 3830 8386 3833 8385 3835 8391
3841 8394 3842 8395
TIME...MOT...LOC 2033Z 322DEG 21KT 3835 8395
WIND...HAIL 60MPH 1.00IN
$$
KAS117
WWUS53 KJKL 102047
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT TUE MAY 10 2011
KYC011-069-102100-
/O.CON.KJKL.SV.W.0124.000000T0000Z-110510T2100Z/
FLEMING KY-BATH KY-
447 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND CENTRAL FLEMING COUNTIES UNTIL 500 PM EDT...
AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BETHEL...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BETHEL AND PEBBLE AROUND 455 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3834 8386 3833 8382 3829 8371 3820 8379
3826 8390 3830 8386 3833 8385 3833 8386
TIME...MOT...LOC 2047Z 322DEG 21KT 3829 8388
WIND...HAIL 60MPH 1.00IN
$$
KASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:42 PM EDT, 25 minutes earlier.
Area forecast discussion, May 10, 3:42 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT TUE MAY 10 2011 .SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED A SURFACE WARM FRONT HAS EASED ITS WAY NORTHEAST THROUGH THIS AFTERNOON...CURRENTLY ALIGNED FROM NEAR FWA DOWN TO HTS. A SHORT WAVE TROUGH WAS ROTATING THROUGH SOUTHERN IL/IN. MOST OF THE BETTER ACTIVITY IS CURRENTLY ALIGNED ALONG AND JUST SOUTHWEST OF THE WARM FRONT. SEVERE STORMS HAVE FIRED UP IN NORTH CENTRAL KENTUCKY...WITH VERY LARGE HAIL THE PRIMARY CONCERN. THESE WILL CONTINUE TO DRIFT EAST AND SOUTHEAST WITH TIME. LOCATIONS ALONG AND NORTHEAST OF A LINE FROM MOUNT STERLING TO SALYERSVILLE...TO PIKEVILLE...WILL SEE THE BEST CHANCE OF SEEING SOME SEVERE THUNDERSTORMS THROUGH 8 PM. SOUTHWEST OF THIS BOUNDARY...CONVECTION LOOKS MORE UNLIKELY. EXPECT MUCH OF THIS ACTIVITY TO DIE DOWN THIS EVENING...HOWEVER WILL HOLD ONTO AT LEAST A SLIGHT CHANCE POP OVERNIGHT WITH THE POTENTIAL FOR ANY TRAVERSING OUTFLOW BOUNDARIES. THE MODELS ARE IN GOOD AGREEMENT THROUGH THE REST OF THE SHORT TERM...ALTHOUGH DETAILS CONTINUE TO BE A CHALLENGE. THE UPPER LEVEL RIDGE AXIS WILL BE RIGHT OVER US TOMORROW...BEFORE DRIFTING EAST BY THURSDAY. AS SUCH...WOULD EXPECT LESS CONVECTION FOR TOMORROW AFTERNOON AND EVENING...AND THEN A BIT MORE ON THURSDAY. INDIVIDUAL SHORT WAVE TROUGHS WILL BE DIFFICULT TO TIME...SO HAVE GENERALLY USED A DIURNAL TREND TO THE CONVECTION. FOR TEMPERATURES...NEAR RECORD HIGHS IN THE MID TO UPPER 80S ARE EXPECTED ON WEDNESDAY...WITH SLIGHTLY COOLER READINGS ON THURSDAY. LOWS WILL GENERALLY BE IN THE 60S DURING THE OVERNIGHT PERIODS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/...UPDATED LOOKING AT THE EXTENDED FORECAST BEGINNING ON FRIDAY...MODELS ARE CONSISTENT ON A RATHER SLOW PROGRESSION TO AN UPPER LEVEL LOW OVER THE CENTRAL PLAINS. THE EURO IS THE MODEL THAT REPRESENTS THIS PATTERN THE BEST ALONG WITH SOME SUPPORT FROM THE GEM SO WILL LEAN TO THE EURO/GEM FOR CHANGES. HOWEVER CONFIDENCE IS STILL LOW DUE TO THE RATHER HARD TO PIN DOWN PROGRESSION OF THE UPPER LEVEL LOW FRIDAY THROUGH THE REST OF THE EXTENDED. WITH NO PROMINENT SURFACE FEATURE TO AID IN CONVECTION IN THE EXTENDED...LOWERED POPS AND WENT WITH A MORE DIURNAL TREND TO THE EXTENDED. DID NOT SEE ANY POINT WHERE SOME LARGE SCALE LIFT WOULD AID IN CONVECTION SO KEPT POPS IN THE SLIGHT TO MID CHANCE RANGE. AS FOR TEMPERATURES...NO SPECIFIC POINT OR BOUNDARY AVAILABLE PRESENT TO AFFECT TEMPS SO THEY WERE NOT CHANGED MUCH AND ONLY SOME DIFFERENTIAL HEATING EFFECTS WERE ADDED. OVERALL...A MURKY EXTENDED IS ON TAP WITH NO SOLID SURFACE FEATURE. THEREFORE...WEATHER WILL BE CONVECTIVE DRIVEN. && .AVIATION.../18Z TO 18Z/ THUNDERSTORM ACTIVITY IS FIRING UP OVER NORTHEASTERN KENTUCKY. JKL WILL SEE THE BEST CHANCE OF THIS A BIT LATER THIS AFTERNOON AND HAVE INCLUDED A TEMPO MVFR GROUP. LOZ AND ESPECIALLY SME LOOK LESS LIKELY TO TAKE A DIRECT HIT...SO HAVE CONTINUED WITH ONLY VC MENTION AND KEPT THINGS VFR THROUGH THE MAJORITY OF THE NIGHT. SOME OF THE STORMS COULD APPROACH SEVERE LIMITS...ESPECIALLY NORTHEAST OF A LINE FROM IOB AND JKL. EXPECT ACTIVITY TO WANE THIS EVENING WITH SOME VALLEY FOG A GOOD BET ONCE AGAIN TOWARDS DAWN. A RENEWED THREAT OF CONVECTION IS EXPECTED ONCE AGAIN WEDNESDAY AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ044- 050>052-058>060-068-069-079-080-084>088-104-106>120. && SHORT TERM...GEOGERIAN LONG TERM...SHALLENBERGER AVIATION...GEOGERIAN
Hazardous weather outlook, May 10, 1:21 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 121 PM EDT TUE MAY 10 2011 KYZ044-050>052-058>060-068-069-079-080-084>088-104-106>120-111100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 121 PM EDT TUE MAY 10 2011 ...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY THIS EVENING... ESPECIALLY NORTHEAST OF A MIDDLESBORO TO SOMERSET LINE. SOME STORMS MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND THIS AFTERNOON AND EVENING. KYZ083-111100- WAYNE- INCLUDING THE CITIES OF...MONTICELLO 121 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 60 min |
| May 10, 3:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 46 min |
| May 10, 4:36 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery | 3 hr |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 55 min |
| May 10, 7:14 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.